Alert archive / Mississippi / Wind Advisories in 2010

Wind Advisory 13, NWS Memphis, TN

November 24, 20104 states

NWS Memphis, TN issued this wind advisory at Nov 24, 2010, 2:08 PM CST for 4 states. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2010, 2:08 PM CST (20:08 UTC)
Expired
Nov 25, 2010, 10:04 PM CST
In force
32 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
423 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS74 KMEG 242008
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CST WED NOV 24 2010

...WINDY CONDITIONS EXPECTED AHEAD AND JUST BEHIND A STRONG ARCTIC
FRONT COMING THROUGH ON THANKSGIVING DAY...

.STRONG SOUTHWESTERLY WINDS HAVE DEVELOPED TODAY WELL AHEAD OF A
STRONG ARCTIC FRONT NEAR AND WEST OF THE MISSISSIPPI RIVER. THESE
WINDS ARE EXPECTED TO PERSIST OVERNIGHT AND EXPAND EASTWARD TOWARD
THE TENNESSEE RIVER VALLEY THURSDAY BEFORE DIMINISHING BEHIND THE
FRONT THURSDAY NIGHT.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>012-020-TNZ001>003-019-020-048>051-088-089-251100-
/O.NEW.KMEG.WI.Y.0013.101124T2008Z-101126T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-
LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
208 PM CST WED NOV 24 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST THURSDAY NIGHT. 

* WINDS: SUSTAINED WINDS AROUND 25 MPH AND GUSTS OF 35 TO 40 MPH
  ARE EXPECTED.

* TIMING: STRONG WINDS HAVE BEGUN THIS AFTERNOON. ALTHOUGH THEY
  WILL DIMINISH SLIGHTLY TONIGHT...THEY WILL STRENGTHEN AGAIN
  EARLY THURSDAY MORNING.

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE
  BRANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ003>006-009-013>017-021>024-TNZ004-021-052>055-090>092-251100-
/O.NEW.KMEG.WI.Y.0013.101125T1500Z-101126T0900Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-HENRY-
CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...PARIS...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
208 PM CST WED NOV 24 2010

...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM CST
FRIDAY. 

* WINDS: SUSTAINED WINDS AROUND 25 MPH AND GUSTS OF 35 TO 40 MPH
  ARE EXPECTED.

* TIMING: WINDS WILL STRENGTHEN TO THESE LEVELS DURING THE MID
  MORNING HOURS ON THURSDAY...THEN DIMINISH LATE THURSDAY NIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE
  BRANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BORGHOFF
5 follow-up statements
040 
WWUS74 KMEG 251028
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
428 AM CST THU NOV 25 2010

...WINDY CONDITIONS EXPECTED AHEAD AND JUST BEHIND A STRONG
ARCTIC FRONT COLD FRONT TODAY AND TONIGHT...

.STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO PERSIST BOTH
AHEAD OF AND JUST BEHIND A STRONG ARCTIC COLD FRONT. WINDS WILL
GRADUALLY DIMINISH ACROSS THE MID SOUTH LATE TONIGHT.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>012-020-TNZ001>003-019-020-048>051-088-089-251900-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-
LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
428 AM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC COLD
  FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH WITH
  GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE COLD
  FRONT.

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE
  ADVISORY AREA THROUGH LATE EVENING.

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ003>006-009-013>017-021>024-TNZ004-021-052>055-090>092-251900-
/O.CON.KMEG.WI.Y.0013.101125T1500Z-101126T0900Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-HENRY-
CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...PARIS...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
428 AM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CST FRIDAY. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC COLD
  FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH WITH
  GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE COLD
  FRONT.

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE ADVISORY
  AREA THROUGH LATE TONIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
067 
WWUS74 KMEG 251900
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CST THU NOV 25 2010

...WINDY CONDITIONS EXPECTED AHEAD AND JUST BEHIND A STRONG
ARCTIC FRONT COLD FRONT TODAY AND TONIGHT...

.STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO PERSIST BOTH
AHEAD OF AND JUST BEHIND A STRONG ARCTIC COLD FRONT. WINDS WILL
GRADUALLY DIMINISH ACROSS THE MID SOUTH LATE TONIGHT.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>012-020-TNZ001>003-019-020-048>051-088-089-260600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-
LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
100 PM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH 
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC 
  COLD FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH 
  WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE 
  COLD FRONT. 

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE 
  ADVISORY AREA THROUGH LATE EVENING. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ003>006-009-013>017-021>024-TNZ004-021-052>055-090>092-260715-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0900Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-HENRY-
CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...PARIS...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
100 PM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH 
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC 
  COLD FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH 
  WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE 
  COLD FRONT. 

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE 
  ADVISORY AREA THROUGH LATE TONIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
525 
WWUS74 KMEG 252054
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
254 PM CST THU NOV 25 2010

...WINDY CONDITIONS EXPECTED AHEAD AND JUST BEHIND A STRONG
ARCTIC FRONT COLD FRONT TODAY AND TONIGHT...

.STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO PERSIST AHEAD OF
A STRONG ARCTIC COLD FRONT. WITH WINDS SHIFTING AND REMAINING
STRONG FROM THE NORTHWEST BEHIND THE FRONT. WINDS WILL GRADUALLY
DIMINISH ACROSS THE MID SOUTH LATE TONIGHT.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>012-020-TNZ001>003-019-020-048>051-088-089-260600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-
LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
254 PM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH 
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC 
  COLD FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH 
  WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE 
  COLD FRONT. 

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE 
  ADVISORY AREA THROUGH LATE EVENING. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MSZ003>006-009-013>017-021>024-TNZ004-021-052>055-090>092-260630-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0900Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-HENRY-
CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...PARIS...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
254 PM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WITH 
  GUSTS OF 35 TO 40 MPH ARE EXPECTED AHEAD OF A STRONG ARCTIC 
  COLD FRONT. IN ADDITION...STRONG NORTHWEST WINDS AROUND 25 MPH 
  WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED IMMEDIATELY BEHIND THE 
  COLD FRONT. 

* TIMING: STRONG WINDS ARE EXPECTED TO PERSIST ACROSS THE 
  ADVISORY AREA THROUGH LATE TONIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
061 
WWUS74 KMEG 260143
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST THU NOV 25 2010

...WINDY CONDITIONS WILL GRADUALLY TAPER OFF THIS EVENING...

ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-TNZ001>003-019-
020-048>051-088-089-260245-
/O.CAN.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-
DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN...
DYERSBURG...HUMBOLDT...MILAN...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
743 PM CST THU NOV 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

WIND HAS BEGUN TO DIMINISH BELOW ADVISORY CRITERIA...THUS THE
ADVISORY IS CANCELLED.

$$

TNZ004-021-052>055-090>092-260245-
/O.CAN.KMEG.WI.Y.0013.000000T0000Z-101126T0900Z/
HENRY-CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
743 PM CST THU NOV 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

WIND HAS BEGUN TO DIMINISH BELOW ADVISORY CRITERIA...THUS THE
ADVISORY IS CANCELLED.

$$

MSZ003>006-009-013>017-021>024-260600-
/O.EXT.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN
743 PM CST THU NOV 25 2010

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: SUSTAINED NORTHWEST WINDS AROUND 25 MPH WITH GUSTS OF 35
  MPH.

* TIMING: THE STRONG WINDS WILL TAPER OFF AROUND MIDNIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED 
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE 
  BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ049-058-MSZ001-002-007-008-010>012-020-260600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
LEE AR-PHILLIPS-DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-
PANOLA-TALLAHATCHIE-
INCLUDING THE CITIES OF...HELENA...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE
743 PM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: SUSTAINED NORTHWEST WINDS AROUND 25 MPH WITH GUSTS OF 35
  MPH.

* TIMING: THE STRONG WINDS WILL TAPER OFF AROUND MIDNIGHT. 

* IMPACTS: THESE STRONG WINDS WILL LIKELY DISPLACE UNSECURED
  OBJECTS SUCH AS TRASH CANS AND MAY ALSO DOWN A FEW TREE
  BRANCHES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BORGHOFF
802 
WWUS74 KMEG 260404
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CST THU NOV 25 2010

ARZ049-058-MSZ001>017-020>024-260515-
/O.CAN.KMEG.WI.Y.0013.000000T0000Z-101126T0600Z/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-
INCLUDING THE CITIES OF...HELENA...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN
1004 PM CST THU NOV 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED TO SUB-ADVISORY CRITERIA...THUS THE ADVISORY
IS CANCELLED.

$$

BORGHOFF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 24, 11:45 AM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Nov 24, 11:45 AM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CST WED NOV 24 2010

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION

.PREV DISCUSSION... /ISSUED 944 AM CST WED NOV 24 2010/

UPDATE...

AT 9 AM...EXTENSIVE CLOUD COVER SHROUDED THE MIDSOUTH WITH TWO
WARM FRONTS PUSHING NORTH. THE FIRST WARM FRONT IS ROUGHLY LOCATED
FROM JONESBORO TO DYERSBURG AND HUNTINGDON. THAT BOUNDARY IS THE
DEMARCATION BETWEEN DEW POINTS IN THE 40S AND DEW POINTS IN THE
MID 50S. THE SECOND WARM FRONT WAS SEEN ROUGHLY FROM PINE BLUFF TO
STRAKVILLE WITH DEW POINTS IN THE MID AND UPPER 60S SOUTH. BOTH
FRONTS WILL SURGE NORTH TODAY WITH COPIOUS AMOUNTS OF MOISTURE
FOLLOWING SUIT. THE STRONG MOISTURE ADVECTION HAS ALREADY PRODUCED
AREAS OF FOG...WHICH SHOULD PERSIST THROUGH MUCH OF THE DAY WITH
SOIL TEMPS ONLY IN THE 50S AND LOW 60S. SOME DECREASE IN CLOUDS
MAY BE POSSIBLE ACROSS NORTHERN MISSISSIPPI WHICH WILL HELP THE
FOG SITUATION DOWN THERE THIS AFTERNOON. IN ADDITION...AS BOTH
FRONTS PUSH NORTH OUT OF THE AREA...SHOWER AND THUNDERSTORM
POTENTIAL WILL DIMINISH.

UPDATED TO ADD AREAS OF FOG TODAY AND TO REDUCE POPS IN MOST
PLACES THIS AFTERNOON. WILL CONTINUE TO MONITOR FOR DENSE
FOG...REQUIRING A DENSE FOG ADVISORY. MOST OF THE OTHER ELEMENTS
LOOKED GOOD TODAY.

BORGHOFF

PREV DISCUSSION... /ISSUED 516 AM CST WED NOV 24 2010/

DISCUSSION...10Z SURFACE ANALYSIS PLACES A WARM FRONT FROM TUPELO
MISSISSIPPI WEST THROUGH LITTLE ROCK AND EXTENDING TO A SURFACE
LOW NEAR DENVER. SHOWERS AND ELEVATED THUNDERSTORMS HAVE DEVELOPED
OVER THE PAST FEW HOURS ALONG AND NORTH OF THE WARM FRONT.
TEMPERATURES NORTH OF THIS SURFACE BOUNDARY RANGE FROM THE LOWER
40S TO LOWER 50S...AND UPPER 50S TO AROUND 60 DEGREES ACROSS NORTH
MISSISSIPPI. STRONG TO SEVERE THUNDERSTORM POTENTIAL IN THE SHORT
TERM...AND WINTER WEATHER POTENTIAL THURSDAY NIGHT INTO FRIDAY
MORNING ARE THE MAIN CONCERNS IN THIS MORNING/S FORECAST PACKAGE.

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...A WARM FRONT
CURRENTLY LOCATED FROM LITTLE ROCK TO TUPELO WILL CONTINUE TO MOVE
NORTH ACROSS THE MID SOUTH TODAY. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO INCREASE ACROSS THE MID SOUTH THIS MORNING WITH THE
BEST COVERAGE ALONG AND WEST OF THE MISSISSIPPI RIVER DELTA.
SHOWER AND THUNDERSTORM CHANCES WILL BE LOWER ACROSS NORTH
MISSISSIPPI THIS AFTERNOON AS THE WARM FRONT GRADUALLY MOVES NORTH
OF THE FORECAST AREA.

A SURFACE LOW AND ASSOCIATED COLD FRONT WILL MOVE FROM THE
CENTRAL/SOUTHERN PLAINS AND INTO THE MIDDLE/LOWER MISSISSIPPI
VALLEYS TONIGHT INTO THURSDAY. 00Z WRF/GFS/ECMWF MODELS INDICATE A
STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH ON THANKSGIVING
MORNING WEST OF THE MISSISSIPPI RIVER AND DURING THE AFTERNOON
HOURS EAST.

0-6 KM BULK SHEAR VALUES BETWEEN 50-60 KTS...MODERATELY STEEP
700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 6.5 C/KM...MOST
UNSTABLE CAPE VALUES APPROACHING 500 J/KG...AND 0-1 KM STORM
RELATIVE HELICITY VALUES OF AT LEAST 200 M2/S2 SUGGEST THE
POTENTIAL FOR A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ACROSS
AREAS MAINLY SOUTH OF I-40 ACROSS EAST ARKANSAS AND NORTH
MISSISSIPPI ON THANKSGIVING DAY. AT THIS TIME...THINK THE MOST
LIKELY MODE OF CONVECTION WILL BE QUASI-LINEAR WITH THE POTENTIAL
FOR MINI-SUPERCELL CONVECTIVE ACTIVITY.

VERY COLD ARCTIC AIR IS EXPECTED TO FILTER INTO THE MID SOUTH
THURSDAY NIGHT INTO FRIDAY MORNING AS THE STRONG COLD FRONT MOVES
EAST OF THE FORECAST AREA. LATEST SHORT TERM MODEL SOUNDINGS
SUGGEST THAT PRECIPITATION MAY BEGIN TO CHANGE OVER TO FREEZING
RAIN ACROSS PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI
BOOTHEEL LATE THURSDAY EVENING AND FREEZING RAIN AND SLEET
OVERNIGHT. ALONG I-40 PRECIPITATION IS ANTICIPATED TO REMAIN
PREDOMINANTLY AS RAIN BEFORE POSSIBLY CHANGING TO FREEZING RAIN OR
SLEET BEFORE COMING TO AN END TOWARDS SUNRISE FRIDAY MORNING.
PRECIPITATION ACROSS NORTHEAST MISSISSIPPI IS ANTICIPATED TO
REMAIN AS RAIN THROUGHOUT THE NIGHT. THINK OVERALL WINTER
PRECIPITATION IMPACT WILL BE MINIMAL IF ANY AS SOIL TEMPERATURES
REMAIN QUITE WARM IN THE 50S TO LOWER 60S AND WINTER PRECIPITATION
AMOUNTS ARE ANTICIPATED TO BE LIGHT. NONETHELESS...DAY SHIFT WILL
CONTINUE TO TO MONITOR TRENDS AND ADJUST FORECAST AS NECESSARY IF
PRECIPITATION AMOUNTS AND THE DEPTH OF THE COLD ARCTIC AIR IS
DEEPER THAN CURRENTLY EXPECTED. STAY TUNED...

LONG TERM...(SATURDAY THROUGH TUESDAY)...A RIDGE OF HIGH PRESSURE
WILL BUILD INTO THE MID SOUTH FRIDAY BRINGING AN END TO ANY
PRECIPITATION CHANCES UNTIL ANOTHER AREA OF LOW PRESSURE AND
ASSOCIATED COLD FRONT MOVE THROUGH THE LOWER MISSISSIPPI VALLEY
NEXT MONDAY AND TUESDAY.

CJC

&&

AVIATION...
18Z TAFS

SKIES WERE BEGINNING TO LIFT AND CLEAR AS BREEZY SOUTHERLY WINDS
DRIVE THE MOISTURE NORTHWARD. CIGS WILL BOUNCE BETWEEN VFR AND
MVFR CONDITIONS THROUGH MID AFTERNOON...THEN BECOME PREDOMINATELY
VFR THROUGH THE EVENING. MVFR CONDITIONS WILL LIKELY RETURN BY
06Z AS SLIGHT COOLING BRINGS RH'S BACK TO NEAR 100 PERCENT. WINDS
WILL ALSO STEADILY INCREASE AHEAD OF A POTENT COLD FRONT LATER IN
THE TAF PERIOD. SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THE
FRONT AFFECTING KJBR FIRST...THEN KMEM AND KMKL. RAIN AND STORMS
WILL REMAIN NORTH OF KTUP THROUGH THIS TAF PERIOD. CIGS WILL
FLUCTUATE BETWEEN MVFR AND IFR CONDITIONS LATE IN THE PERIOD...WITH
REDUCED VISIBILITIES ALSO AT KJBR FROM MODERATE PRECIPITATION.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  64  74  30 /  30  30  90 100
MKL  72  61  74  29 /  40  30  90 100
JBR  73  64  68  26 /  50  50 100  90
TUP  75  58  77  36 /  20  20  70 100

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY
     NIGHT FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-
     LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY
     NIGHT FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY
     NIGHT FOR COAHOMA-DESOTO-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA.

     WIND ADVISORY FROM 9 AM THURSDAY TO 3 AM CST FRIDAY FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-
     YALOBUSHA.

TN...WIND ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY
     NIGHT FOR CARROLL-CROCKETT-DYER-FAYETTE-GIBSON-HAYWOOD-
     HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY FROM 9 AM THURSDAY TO 3 AM CST FRIDAY FOR CHESTER-
     DECATUR-HARDEMAN-HARDIN-HENDERSON-MCNAIRY.

&&
Hazardous weather outlook, Nov 24, 10:03 AM CST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 AM CST WED NOV 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1003 AM CST WED NOV 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG ARE EXPECTED TODAY AS LOW LEVEL MOISTURE INCREASES
RAPIDLY. LOCALLY DENSE FOG IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF THE MID SOUTH ON THANKSGIVING DAY...MAINLY SOUTH OF
I-40 ACROSS EAST ARKANSAS AND NORTH MISSISSIPPI AS A STRONG COLD
FRONT MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE THE THREATS FOR ANY THUNDERSTORMS
THAT BECOME SEVERE.

STRONG SOUTHERLY WINDS ARE EXPECTED THANKSGIVING DAY AHEAD OF THE
COLD FRONT WITH SUSTAINED WINDS NEAR 25 MPH AND GUSTS ABOVE 35 MPH.
WIND ADVISORIES WILL LIKELY BE NEEDED.

A POTENTIAL WILL EXIST FOR A SHORT PERIOD OF SLEET AND FREEZING RAIN
THURSDAY NIGHT...MAINLY NORTH OF THE TENNESSEE AND MISSISSIPPI STATE
LINE. SOME UNCERTAINTY STILL REMAINS WITH THE TIMING OF THE ARCTIC
AIR ARRIVAL AND THE ENDING OF PRECIPITATION. THUS...THE POTENTIAL
FOR VERY LIGHT ACCUMULATIONS IS ALSO IN QUESTION. STAY TUNED TO
LATER FORECASTS AS THIS POTENTIAL WINTER WEATHER EVENT DRAWS CLOSER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IN SUPPORT OF SEVERE WEATHER OPERATIONS
MAY BE NEEDED ON THANKSGIVING DAY.

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:55 PM CSTWinter Weather AdvisoryMEGDeSoto, Tunica35 hr

Nearby

Wind Advisories in Mississippi, 2010Wind Advisories in Tennessee, 2010Wind Advisories in Arkansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.